# SDR 2006FA0000987

- Difficulty date: September 22, 2006
- Submitted: October 11, 2006
- Operation: General aviation
- Aircraft: N5VG
- Make and model: Lear 31
- Aircraft serial: 014
- Engine: Garrtt TFE731*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 25160281
- Condition: Chafed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BLEED AIR CLAMP POSITIONED OB OF FUEL LINE CHAFED INTO FUEL LINE CAUSING A FUEL LEAK WITH BOOST PUMP PRESSURE.  (K)
